Table of Contents
International Journal of Combinatorics
Volume 2011, Article ID 539030, 29 pages
http://dx.doi.org/10.1155/2011/539030
Research Article

Zeons, Permanents, the Johnson Scheme, and Generalized Derangements

Department of Mathematics, Southern Illinois University, Carbondale, IL 62901, USA

Received 20 January 2011; Accepted 1 April 2011

Academic Editor: Alois Panholzer

Copyright © 2011 Philip Feinsilver and John McSorley. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. J. Cameron, Permutation Groups: London Mathematical Society Student Texts 45, Cambridge University Press, Cambridge, UK, 1999.
  2. E. Bannai and I. Ito, Algebraic Combinatorics I: Association Schemes, Benjamin/Cummings Publishing Company, San Francisco, Calif, USA, 1984.
  3. N. Biggs, Algebraic Graph Theory, Cambridge University Press, Cambridge, UK, 2nd edition, 1996.
  4. L. Comtet, Advanced Combinatorics: The Art of Finite and Infinite Expressions, D. Reidel Publishing Company, Dordrecht, Holland, 1974.
  5. J. Riordan, Introduction to Combinatorial Analysis, Princeton University Press, New Jersey, NJ, USA, 1980.
  6. B. R. Stonebridge, “Derangements of a multiset,” Bulletin of the Institute of Mathematics and Its Applications, vol. 28, pp. 47–49, 1992. View at Google Scholar
  7. Online Encyclopedia of Integer Sequences, http://oeis.org/.